# SDR UPS03440502

- Difficulty date: April 9, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT - BS 1540 STRINGER 34 RT FOUND CORRODED.     AFT CARGO COMPT BS 1540 STR 34R REPAIRED AS PER SRM 53-10-03 FIG  1.
